MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTOR P21; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTOR P21; INTRAVASCULAR ADMINISTRATION SET
Model Number 515102
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd phaseal¿ protector p21 experienced leakage between the protector and vial.The following information was provided by the initial reporter: the customer had a leakage with the protector.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary no samples or photos were received for investigation.A device history review was performed for lot 2108112, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Five retained samples from the same lot were used for further evaluation.The protectors were successfully connected to the vials, ensuring that they fitted correctly.The product was evaluated, and no damage or defects were observed.Functional tests were performed on the samples and no leakage was identified between the protector and the vial.The product undergoes visual and functional testing throughout manufacturing, including leak testing.Results were reviewed for lot 2108112 and found no problems related to the reported event.Based on the available information, we are unable to identify a root cause related to the manufacturing process at this time.H3.

Brand Name
BD PHASEAL¿ PROTECTOR P21
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13156084
Report Number3003152976-2021-00876
Device Sequence Number19828084
Product Code ONB
UDI-Device Identifier30382905151027
UDI-Public30382905151027
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2026
Device Model Number515102
Device Catalogue Number515102
Device Lot Number2108112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2021
Supplement Date Received by Manufacturer02/08/2022
Initial Report FDA Received Date01/04/2022
Supplement Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown